MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120P; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120P; TELEMETRY TRANSMITTER
Model Number GZ-120P
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse station (cns, sn: (b)(6) was not alarming audibly when the gz transmitter (sn: (b)(6) had a low battery.Not in patient use.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse station (cns, sn: (b)(6) was not alarming audibly when the gz transmitter (sn: (b)(6) had a low battery.The 'change battery' option was displayed in blue with a yellow warning, but there was no accompanying sound.The issue was discovered during testing.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the gz transmitter: central nurse's station (cns): model #: pu-621r, serial #: (b)(6), device manufacturer data: 04/23/2015, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the central nurse station (cns, sn: (b)(6) was not alarming audibly when the gz transmitter (sn: (b)(6) had a low battery.The 'change battery' option was displayed in blue with a yellow warning, but there was no accompanying sound.The issue was discovered during testing.Not in patient use.For remedial troubleshooting, nihon kohden technical support advised the bme to stop monitoring the gz through the cns and start again and disable the hi-q view option on the unit.The bme planned to keep the unit under observation and follow up with nihon kohden.Investigation summary: multiple attempts were made to collect additional information, but there has been no response from the customer.As such, a definitive root cause cannot be established.From the description of events and troubleshooting, the most likely explanation is transient software malfunction or software settings.A review of the device's complaint history by serial number reveals no comparable issues.Similarly, a review of the facility's complaint history does not reveal similar issues that would constitute a trend.Nihon kohden will continue to trend and monitor.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the gz transmitter: central nurse's station (cns): model #: pu-621r serial #: (b)(6).Device manufacturer data: 04/23/2015 unique identifier (udi) #: (b)(4).Returned to nihon kohden: na additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h4 device manufacturer date h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GZ-120P
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23051588
Report Number8030229-2025-05480
Device Sequence Number10038589
Product Code MHX
UDI-Device Identifier04931921117392
UDI-Public(01)04931921117392
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120P
Device Catalogue NumberGZ-120P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Patient SexUnknown